Minocycline & Mass Gainer (Protein Shakes)


Q: Hello Doctors, recently I went to the dermatologist and he prescribed me Minocycline (100MG) to take twice a day for my acne. One pill at night and another in the morning with a meal. I work out frequently and I take 4 oz's of Optimum Nutrition's Serious Mass powder combined with water for a shake after every workout. Will this medicine interfere with my weight gain/workouts? Should I not take the medicine with or in any certain time frame of drinking my shakes? Do I have to stop taking my protein shakes while taking this medicine? Any hazards? Please let me know.

Symptoms:  Haven't taken medicine yet

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon